# SDR AALA202401250137

- Difficulty date: January 21, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 29,654 hours, 9,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HAS RED PULL TAB DISCONNECTED FROM SLIDE. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C84152002.
